# SDR SWIA202161729

- Difficulty date: August 25, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM FROM FS 574 TO FS 605 ON LBL 27.00 REQUIRES REPLACEMENT     (C-CHECK RO 10/8/2021)    FLOOR BEAM P/N 601R35031-263  FROM FS574.00 TO FS605.00 ON LBL 27.00 WAS REMOVED AND REPLACED WITH  A NEW BEAM IAW REO 601R-53-61-3778 REV. B, DATE: 2016-12-19,  REO 601R-53-61-7716 REV. -- DATED 2021-09-08, DWG 601R35031 REV. AG AND CRJ200 SRM 51-42-21. COMPLIED WITH 51-900-1003-SKY
